# SDR ASOA201704305071

- Difficulty date: April 30, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 35,013 hours, 26,582 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 416
- Condition: Faulty
- Location: Brakes
- Part time: 35,013 hours, 26,582 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BRAKES ARE NOT EFFECTIVE AT HIGH SPEEDS, FINE AT IDLE SPEED. LITTLE OR NO BRAKING ACTION ON LANDING. MX REMOVED AND REPLACED THE BRAKE CONTROL UNIT AND OPS CHECKED GOOD. THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
